# SDR REXA2017041700510

- Difficulty date: April 17, 2017
- Submitted: April 18, 2017
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 6,714 hours, 4,577 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: MS2452423
- Condition: Warning Message
- Location: Nlg Steering
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STEERING INOPERATIVE CAUTION DURING FLIGHT.   ON GROUND RESET PROCEDURE CLEARED THE CAUTION.  R &R NOSE WHEEL STEERING ECU IAW 32-51-10.  PERFORMED BITE TEST OF THE STEERING SYSTEM IAW  AMM 32-50-00.  OPS CHECKED BAD.   REINSTALLED ORIGINAL PART.  R & R STEERING ARMING SWITCH IAW  AMM 32-51-37.  PERFORMED BITE TEST OF THE STEERING SYSTEM IAW AMM 32-50-00 AND OPS TESTED IAW AMM 32-51-00. OPS CHECKED GOOD.  ACFT OK FOR SERVICE.
